Series and Summations on Binomial Coefficients of Optimized Combination

Autores

DOI:

https://doi.org/10.18540/jcecvl8iss3pp14123-01e

Palavras-chave:

optimized combination, binomial coefficient, binomial series

Resumo

This paper presents innovative series and summations derived from the optimized combinations relating to the combinatorics. These series and summations will be useful for the researchers who are involving to solve the scientific problems.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2022-04-19

Como Citar

Annamalai, C., Watada, J., & Mishra, V. N. . (2022). Series and Summations on Binomial Coefficients of Optimized Combination. The Journal of Engineering and Exact Sciences, 8(3), 14123–01e. https://doi.org/10.18540/jcecvl8iss3pp14123-01e

Edição

Seção

General Articles

Artigos mais lidos pelo mesmo(s) autor(es)